# SDR SWAA2025020483344

- Difficulty date: January 5, 2025
- Submitted: February 4, 2025
- Operation: Air carrier
- Aircraft: N214WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32486
- Aircraft time: 65,362 hours, 38,965 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN FLOOR PROXIMITY LIGHTING PHOTOLUMINESCENT STRIP AT PASSENGER CABIN (10 EA) 2024-780243<[01] INSTALLED FLOOR PROXIMITY LIGHTING PHOTOLUMINESCENT STRIP AT PASSENGER CABIN (10 EA) IAW B737-700 AMM 33-51-15-400-802;[02] CORRECTED STEP 1.  REPLACED FLOOR PROXIMITY LIGHTING PHOTOLUMINESCENT STRIP AT PASSENGER CABIN (10 EA) IAW B737-700 AMM 33-51-15-400-802;[03] REPLACED FLOOR PROXIMITY LIGHTING PHOTOLUMINESCENT STRIP AT PASSENGER CABIN (10 EA) IAW B737-700 AMM 33-51-15-400-802.
